# SDR SWAA2022041986133

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS294.5 AND RBL53 AT LEVEL FLOOR STRUCTURE AT PASSENGER CABIN 2022-148046 / [01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A20231804 DUE DATE: 26-AUG-22;[02] REPLACED ANGLE LOCATED BS294.5 AND RBL53 AT LEVEL FLOOR STRUCTURE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV:B; SEE INDIVIDUAL SING OFF BELOW.;[03] REPLACED ANGLE LOCATED BS294.5 AND RBL53 AT LEVEL FLOOR STRUCTURE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV:B; SEE INDIVIDUAL SING OFF BELOW. RII
